# SDR DALA2015091205652

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1360-1362
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD 2021-2080 FOUND SEAT TRACK OUT OF LIMITS AT BS 1360-1362 RT INBD. TRIMMED-OUT DAMAGED SECTION OF SEAT TRACK RT INBD BETWEEN BS 1320 TO BS 1370 IAW SRM 53-00-52, REPAIR 3.  ACCOMPLISHED A PERMANENT SPLICE REPAIR & INSTALLED A NEW SECTION OF SEAT TRACK IAW SRM 53-00-52, REPAIR 3, FIG 201.
